# SDR SWAA042724

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 41,875 hours, 37,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 9078224
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD ENTRY DOOR FRAME UPPER HINGE CUTOUT LOWER CORNER CRACKED.  REPAIRED DOOR FRAME UPPER HINGE CUTOUT PER EA.
